# SDR COMA9610248

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 426871
- Condition: Malfunction
- Location: Anti Skid Syst
- Part time: 12,436 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

COMPLETE LOSS OF BRAKING DURING TAXI.  REPLACED THE ANTI-SKID CONTROL BOX.
